# SDR CA111102002

- Difficulty date: November 1, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 59,824 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: 7589141
- Condition: Inoperative
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE, CREW RECEIVED NR 2 FUEL FILTER BYPASS CAUTION LIGHT.  FLIGHT RETURNED TO DEPARTURE FOR REPAIR.  FUEL FILTER AND BYPASS SWITCH REPLACED, GROUND RUNS COMPLETED, CHECKED SERV.  SWITCH, PN: 59055-88.  FILTER, PN: 7589141.
